Hartley-Ross Type Estimators in Simple Random Sampling

KADILAR C., Cekim H. O.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 22 - 28 September 2014, vol.1648 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1648
  • Doi Number: 10.1063/1.4912849
  • City: Rhodes
  • Country: Greece
  • Hacettepe University Affiliated: Yes


Singh et al. [1] suggested Hartley-Ross type unbiased estimators of the finite population mean using auxiliary variables. We propose a new Hartley-Ross type unbiased estimators based on the estimators presented by Kadilar and Cingi [2, 3]. We obtain the variances of the unbiased proposed estimators and show that these estimators are more efficient than those given in Singh et al. [1] and Kadilar and Cingi [4, 5], in theory. The findings of this theoretical comparison are also supported by a numerical example.